Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
A spectral method for stochastic fractional PDEs using dynamically-orthogonal/bi-orthogonal decomposition 期刊论文
Authors:  Zhao, Yue;  Mao, Zhiping;  Guo, Ling;  Tang, Yifa;  Karniadakis, George Em
Favorite  |  View/Download:48/0  |  Submit date:2023/02/07
Uncertainty quantification  Anomalous transport  Quasi Monte Carlo simulation  Generalized polynomial chaos  Long-time integration  Poly-fractonomials  
Symplectic integrators with adaptive time step applied to runaway electron dynamics 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 81, 期号: 4, 页码: 1295-1309
Authors:  Shi, Yanyan;  Sun, Yajuan;  He, Yang;  Qin, Hong;  Liu, Jian
Favorite  |  View/Download:166/0  |  Submit date:2020/01/10
Runaway electrons  Symplectic methods  Adaptive time step  
Long-time behavior of 3D stochastic planetary geostrophic viscous model 期刊论文
STOCHASTICS AND DYNAMICS, 2018, 卷号: 18, 期号: 5, 页码: 48
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:179/0  |  Submit date:2018/11/16
Planetary geostrophic viscous model  global attractor  exponential mixing  finite Hausdorff dimension  
Thermomechanically coupled modelling for land-terminating glaciers: a comparison of two-dimensional, first-order and three-dimensional, full-Stokes approaches 期刊论文
JOURNAL OF GLACIOLOGY, 2015, 卷号: 61, 期号: 228, 页码: 702-712
Authors:  Zhang, Tong;  Ju, Lili;  Leng, Wei;  Price, Stephen;  Gunzburger, Max
Favorite  |  View/Download:135/0  |  Submit date:2018/07/30
glacier flow  ice dynamics  
A full-scale solution to the rectilinear obstacle-avoiding Steiner problem 期刊论文
INTEGRATION-THE VLSI JOURNAL, 2008, 卷号: 41, 期号: 3, 页码: 413-425
Authors:  Jing, Tom Tong;  Hu, Yu;  Feng, Zhe;  Hong, Xian-Long;  Hu, Xiaodong;  Yan, Guiying
Favorite  |  View/Download:119/0  |  Submit date:2018/07/30
routing  rectilinear Steiner minimal tree  obstacle avoiding  ant colony optimization  track graph  hypergraph  full Steiner tree  detour  
Geometric integrators for multiple time-scale simulation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2006, 卷号: 39, 期号: 19, 页码: 5379-5403
Authors:  Jia, ZD;  Leimkuhler, B
Favorite  |  View/Download:90/0  |  Submit date:2018/07/30